A Note on multiple life premiums for dependent lifetimes

Sección: Artículos
Título: A Note on multiple life premiums for dependent lifetimes / M. Kaluszka, A. OkolewskiAutor: Kaluszka, M.
Notas: Sumario: We study the properties of multiple life annuity and insurance premiums for general symmetric and survival statuses in the case when the joint distribution of future lifetimes has a dependence structure belonging to some nonparametric neighbourhood of independence. The size of the neighbourhood is controlled by a single parameter, which enables us to model really weak as well as stronger dependencies. We provide bounds on the difference of multiple life premiums for vectors of dependent and independent future lifetimes with the same univariate marginal distributions. Each such upper bound can be treated as a premium loading related to the strength of lifetimes¿ dependence.Registros relacionados: En: Insurance : mathematics and economics. - Oxford : Elsevier, 1990- = ISSN 0167-6687. - 07/07/2014 Volumen 57 Número 1 - julio 2014 Otras clasificaciones: 6
Referencias externas:
Ver detalle del número